Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Critical Care
Volume 2014 (2014), Article ID 242703, 8 pages
http://dx.doi.org/10.1155/2014/242703
Case Report

Nicardipine-Induced Acute Pulmonary Edema: A Rare but Severe Complication of Tocolysis

1Service d’Anesthésie-Réanimation, Hôpital Mère Enfant, 08 avenue Dominique Larrey, 87000 Limoges, France
2Service de Réanimation Polyvalente, CIC 0801, CHU Dupuytren, 02 avenue Martin Luther King, 87000 Limoges, France

Received 26 June 2014; Revised 4 August 2014; Accepted 5 August 2014; Published 19 August 2014

Academic Editor: Chiara Lazzeri

Copyright © 2014 Claire Serena et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Claire Serena, Emmanuelle Begot, Jérôme Cros, et al., “Nicardipine-Induced Acute Pulmonary Edema: A Rare but Severe Complication of Tocolysis,” Case Reports in Critical Care, vol. 2014, Article ID 242703, 8 pages, 2014. doi:10.1155/2014/242703